Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Chest soreness when breathing, shivering, fever, metallic taste in mouth. Taking antibiotics

User rating for this question
Very Good
Answered by

Geriatrics Specialist
Practicing since : 2012
Answered : 383 Questions
I had fly symptoms last week, sore chest when breathing, shivers and shakes, temperature etc. Symptoms have returned after 2 day reprieval. I now have a metallic taste in my mouth and a very sore head, right hand side and a sore nape of neck. I feel dreadful. The doc has prescribed me antibiotics incase of secondery infection.
Posted Tue, 9 Apr 2013 in Infections
Answered by Dr. Surendiran Gaj 2 hours later
Thanks for contacting us.
Flu are mostly viral, so symptomatic treated is opted in most of the conditions.
The reason for metallic taste after your flu is due the toxin residues produced by your infected viral or bacterial cause, it takes some 3 to 4 days to come to normal.
In order to avoid this effect use a germ killing mouth wash like peridex.
Chew some mint gums to get rid of those symptoms.
Post flu headaches are usually common, residing for some time; try to have some steam shower, humidifiers if you feel of having any stuffy nose or congestion.
As you are already prescribed with antibiotics, it is nothing to worry about any secondary infections.
Let me know if you have further questions.
Take care. Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor